# SDR CALA2014022190427

- Difficulty date: February 19, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 61,739 hours, 7,080 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT AFT GALLEY CROSS AISLE.  REPAIRED EMERGENCY EXIT LIGHT FEEDER CABLE GOING TO LIGHT IAW AMM 33-51-12-201 C2, OPERATIONS CHECKED GOOD.
